1502848 tn?1289422760
PLEASE HELP!!!
should i be concerned that i have had my period for a month after starting my BC treatment?
Cancel
2 Answers
Page 1 of 1
1194973 tn?1385507504
Depends on the BC you're on. Is it a shot or IUD? If so, these can cause irregular bleeding that lasts for awhile. Sometimes your body can't handle the hormones and you need to use something else. Call your doctor and see what they tell you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1502848 tn?1289422760
I have Implanon...but i my period has shown signs of stopping the last few days. So this makes me so happy. Thanks for ur response
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
15394896 tn?1468598227
Blank
Lahore, Pakistan
Avatar universal
Blank
Avatar universal
Blank